# SDR CA970930019

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Packing
- Part number: 78109010
- Condition: Failed
- Location: Fcu
- Stage of operation: HO
- Nature of condition: X, J
- Precautionary procedure: R, A

## Discrepancy

(CAN) IN HOVER, WHILE WAITING TO RELEASE EXTERNAL LOAD, ROTORCRAFT LOST POWER, AUTOROTATED AND LANDED.  THE MAIN ROTOR BLADES AND SKID GEAR WERE DAMAGED BEYOND REPAIR AND SCRAPPED.  AIRFRAME IS DAMAGED AND MUST BE TRANSPORTED BACK TO BASE FOR REPAIRS (ALIGNMENT).  IT WAS LATER DETERMINED THAT THE POWER LOSS WAS CAUSED BY AN INTERNAL PACKING WITHIN THE FCU BLOCKING THE FUEL FLOW AT ONE OF THE FUEL PORTS.
